# SDR USAA20090721BA043

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539046
- Condition: Faulty
- Location: R2 Door
- Part time: 14,335 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - OPS CHECK OF EMERGENCY LIGHTS VEA MCDU FAILED ATA 256241 ESCAPE SLIDE LT SW/EPSU 2R14WL.  REPLACED R2 DOOR SLIDE.
